# SDR P5CA9500472

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lights
- Condition: Smoking
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID TYPE SMELL NOTED INITIALLY DURING CLIMB THRU FL 280, 3 MINUTES LATER OBSERVED FAINT SMOKE FROM LEFT GLARESHIELD. TURNED OFF ALL INTSTRUMENT BACK GROUND LIGHTS SMOKE AND ODOR STOPPED, TURNED LIGHTS ON 1 AT A TIME SMOKE AND ODOR DID NOT RETURN.  MAINTENANCE AT ORD INSPECTED BEHIND GLARESHIELD, UNABLE TO LOCATE ANY UNITS OVERHEATED.
